|high viral load
Dec 4, 2005
sir,i have a high vl of 264300 and cd4 of 170 (8.1%) my doctor has started me on d4t 30mg + 3tc 150mg twice daily and effavirenz 600mg once at night. i also had a stomach infection which my doc told me by looking at my tongue. he has also started me on probiotics . he is confident my vl will come to undetectable levels in 3 to 4 months . can stomach infection be a cause for high vl? should i ask him to add another drug as i am uncomfortable with such high vl nos. it has been six days since i have started meds and have never been late in taking meds. your advice will be highly appreciated
| Response from Dr. Holodniy
The details are in what the "stomach infection" really is. It is possible, but not reported that a stomach infection might result in a higher than usual viral load. This type of infection can be caused by different viruses, bacteria and fungus, all of which require a diagnosis and different kinds of treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of HIV Infection
- Sex With A Prostitute Should I Get Tested
- Ear Infection After Sex With Stripper Worried I Have HIV
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Psoriasis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.